Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Infant having continuous fever, on ibuprofen and paracetamol. Is it worrisome?

my baby is 3 months old (on the 10th July completed 3 months)..he has fever for last 5 days..mild fever from 98.6 to 99.4 - didn t cross 100 yet..he do play normally make eye-contact currently we are giving dosage of ibuprufen + paracetemol 2.5 ml 3 times a day (started from yest. evening) as per our doctor..anything to worry here?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
hello sir/madam,
I am highly considerable about your complaints, but the temperature range that you have mentioned does not fit into the category of fever. If he is playing normally and temperature is not crossing 101 degree ,you do not need to give any drugs for fever. Also , in case of fever, it is better to give only paracetamol rather than combination of ibuprufen and paracetamol. Watch for worrying signs like not playing well, excessive crying, not feeding well, breathlessness etc. In any of these conditions, do contact your pediatrician immediately. Thank you
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor